# SDR 99

- Difficulty date: May 19, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS ON AFT CARGO DOOR SKIN AND CREASES ON THE REPAIR DOUBLER.  S/O 269010, NR 22292
